# SDR GTIA2017042401888

- Difficulty date: April 24, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N588NK
- Make and model: Airbus A321-231
- Aircraft serial: 2590
- Aircraft time: 39,790 hours, 17,073 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: G1R12477
- Condition: Unwanted Deploy
- Location: Row 37
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN MASK ON ROW 37 SEATS DEF DEPLOYED.  SECURED THE OXYGEN MASK CONTAINER AT ROW 37DEF IAW AMM 35-12-41 & AMM 35-21-43, TESTED OK IAW AMM 35-23-00
